G

  • Gupta, Animesh Solutions for some nonlinear functional­integral equations with applications [Volume 5, Issue 1, 2018, Pages 28-39]

H

  • Haghayeghi, Somayeh Nash equilibrium strategy for two-person zero-sum matrix games on credibility space [Volume 5, Issue 1, 2018, Pages 1-7]

M

  • Madandar, Fatemeh Nash equilibrium strategy for two-person zero-sum matrix games on credibility space [Volume 5, Issue 1, 2018, Pages 1-7]

N

  • Nasertayoob, Payam Solvability and asymptotic stability of a class of nonlinear functional­integral equation with feedback control [Volume 5, Issue 1, 2018, Pages 19-27]

R

  • Rao, K. P. R. Suzuki type common fixed point theorems for four maps using a-admissible in partial ordered complex partial metric spaces [Volume 5, Issue 1, 2018, Pages 40-54]

S

  • Salahifard, Hero On the existence and global structure of solutions for a class of fractional feedback control systems [Volume 5, Issue 1, 2018, Pages 8-18]
  • Sombabu, A. Suzuki type common fixed point theorems for four maps using a-admissible in partial ordered complex partial metric spaces [Volume 5, Issue 1, 2018, Pages 40-54]